COVER and CONTENTS

1. Periodic and antiperiodic boundary value problems for the Sturm-Liouville equation with the discontinuous coefficient
   K. D. ÇOŞKUN, A. A. NABIEV, S. SALTAN
    Baku Math J, 2023, 2 (1), 3-21
    DOI: https://doi.org/10.32010/j.bmj.2023.01     Full Text: PDF

2. Elastic-plastic problem for a perforated plate under transversal shear
   A. K. MEKHDIEV, R. K. MEKHTIEV
    Baku Math J, 2023, 2 (1), 22-34
    DOI: https://doi.org/10.32010/j.bmj.2023.02     Full Text: PDF

3. Two-weighted inequalities of maximal commutators in the modified Morrey spaces, associated with the Laplace-Bessel
    differential operator R. G. AZIZOVA, Z. V. SAFAROV
    Baku Math J, 2023, 2 (1), 35-46
    DOI: https://doi.org/10.32010/j.bmj.2023.03     Full Text: PDF

4. Boundedness of the discrete Hilbert transform in discrete Hölder spaces
    R. A. ALIEV, L. G. SAMADOVA
    Baku Math J, 2023, 2 (1), 47-56
    DOI: https://doi.org/10.32010/j.bmj.2023.04     Full Text: PDF

5. On some properties of functions of the grand Hardy classes
   I. F. ALIYAROVA, M. I. ISMAILOV, C. KARACAM
    Baku Math J, 2023, 2 (1), 57-68
    DOI: https://doi.org/10.32010/j.bmj.2023.05     Full Text: PDF

6. On a finding the guaranteed with respect to the cost function solution in the integer programming problem
    K. Sh. MAMMADOV, N. N. MAMMADOV
    Baku Math J, 2023, 2 (1), 69-76
    DOI: https://doi.org/10.32010/j.bmj.2023.06     Full Text: PDF

7. Phase transformations in pipeline gas transportation and methods to prevent emerging complications
    E. M. ABBASOV, G. M. PANAHOV, G. M. SALMANOVA
    Baku Math J, 2023, 2 (1), 77-87
    DOI: https://doi.org/10.32010/j.bmj.2023.07    Full Text: PDF

8. The study of approximate solution of one class of hypersingular integral equations of first kind
    T. F. BAYRAMOVA, E. H. KHALILOV
    Baku Math J, 2023, 2 (1), 88-96
    DOI: https://doi.org/10.32010/j.bmj.2023.08     Full Text: PDF

9. Solvability of boundary-value problem with bounded operator in boundary conditions for fourth-order elliptic
    operator-differential equation

    E. S. RZAYEV
    Baku Math J, 2023, 2 (1), 97-112
    DOI: https://doi.org/10.32010/j.bmj.2023.09     Full Text: PDF

10. Two-weighted inequalities for maximal operator in generalized weighted Morrey spaces on spaces
    of homogeneous type

   A. AYDOGDU, C. AYKOL
    Baku Math J, 2023, 2 (1), 113-121
    DOI: https://doi.org/10.32010/j.bmj.2023.10     Full Text: PDF